# SDR SWIA971886

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 17,550 hours, 23,521 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREEMENT LIGHT ON RIGHT MAIN AND THE RIGHT ANTISKID SHOWS INOP.  RETURNED TO LAX.  CLEANED RIGHT LANDING GEAR PROX SWITCHES AND INSPECTED RIGHT BRAKE ANTISKID.  PERFORMED OPS CHECK OF LANDING GEAR SWING, OPS CHECKS GOOD.
